| Model Number |
500001004500 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/30/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ es refrigerator station froze and the application could not be launched.When the user attempted to launch the application, it remained stuck on initializing device.The customer attempted to reboot the station several times, but the issue persisted.The customer stated that this malfunction occurred while dispensing the medication which caused a delay to the patient care.There were no adverse events or injuries reported based on this event.
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 15-aug-2024 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that the device was stuck on "initializing device manager." the field service engineer (fse) rebooted both the helmer unit and the station.Following the reboot, the customer successfully recovered the helmer device.The customer then tested the station and confirmed normal functionality.The system functioned as intended after field service engineer repaired the device.